# SDR COMA0760280

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 31,298 hours, 28,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 840534
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5111 - RECEIVED PAX DOOR OUTER HANDLE WARNING MESSAGE.  PERFORMED QRH, DID NOT RESET.  DECLARED EMERGENCY, DIVERTED TO TYS AND LANDED WITHOUT INCIDENT.  HANDLE WAS OBSERVED TO BE STOWED ON GROUND.  REPLACED PROX SENSOR DI-17.  NO FURTHER DEFECTS.
